MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 5 6; KNEE IMPLANT - TIBIAL INSERT

DEPUY IRELAND - 3015516266 ATUNE CR LT MS INS SZ 5 6; KNEE IMPLANT - TIBIAL INSERT
Catalog Number 151820506
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the right knee was being operated on and a left ms polys was put in after patient was taken to pacu.Then realized it was a left poly and made staff and surgeon aware of the error.Patient had to be brought back to take it out and put correct side poly in.Doi: unknown.Dor: (b)(6) 2023.Affected side : left knee.Additional event information: the patient was brought back at the end of the day which lengthen the day.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information was received and confirms delays in surgery.

Brand Name
ATUNE CR LT MS INS SZ 5 6
Common Device Name
KNEE IMPLANT - TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18477591
Report Number1818910-2024-00667
Device Sequence Number15184453
Product Code JWH
UDI-Device Identifier10603295541653
UDI-Public10603295541653
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K211609
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151820506
Device Lot NumberM19X02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale